# SDR DLM88010002

- Difficulty date: January 1, 2001
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53247
- Aircraft time: 27,229 hours, 21,533 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Loose
- Location: Left Fuselage
- Component: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PASSING 15000. FELT AND HEARD BANG. PAX IN ROW 10 ABC FELT VIBRATION IN SEATS AND FLOOR. SLOWED A/C VIB WENT AWAY. INCREASED SPEED VIB RETURNED - REPLACED GROUND A/C DOOR ON LEFT SIDE OF AIRCRAFT AT ROW 13 FOR WEAR
